# SDR DALA2014072904228

- Difficulty date: July 28, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 104,711 hours, 13,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: L4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR EMERGENCY SLIDE LIGHT ILLUMINATED ONCE ACFT POWER OFF WITH EMERGENCY LIGHT SWITCHED OFF.  REPLACED EMERGENCY LIGHT ASSY.
